# SDR UIEA2018040500582

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 THRUST REVERSER NR 1 BLOCKER DOOR WIRE MESH PEELED OFF IAW AMM 78-31-14-004-001, REV 122.  REMOVED THE BLOCKER DOOR. COMPLETED THE WIRE MESH REPAIR IAW AMM 78-31-14-404-008, REV 123.  INSTALLED THE THE BLOCKER DOOR IAW AMM 78-31-00-725-005-1100 REV 123.  ENGINE THRUST REVERSER OPS CHECKED NORMAL.
